The eigenvalue spectrum of the Rayleigh equation for a plane shear layer

William W.‐W Liou, Philip John Morris

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1407-1415
Number of pages9
JournalInternational Journal for Numerical Methods in Fluids
Volume15
Issue number12
DOIs
StatePublished - Jan 1 1992

Fingerprint

Rayleigh Equation
Spectrum Analysis
Eigenvalues and Eigenfunctions
Finite difference method
Eigenvalues and eigenfunctions
Spectrum analysis
Boundary value problems
Hydrodynamics
Boundary Value Problem
Polynomials
Eigenvalue
Polynomial

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Mechanics of Materials
  • Mechanical Engineering
  • Computer Science Applications
  • Applied Mathematics

Cite this

@article{de26f90bbd474c62abfeae868f947be2,
title = "The eigenvalue spectrum of the Rayleigh equation for a plane shear layer",
author = "Liou, {William W.‐W} and Morris, {Philip John}",
year = "1992",
month = "1",
day = "1",
doi = "10.1002/fld.1650151204",
language = "English (US)",
volume = "15",
pages = "1407--1415",
journal = "International Journal for Numerical Methods in Fluids",
issn = "0271-2091",
publisher = "John Wiley and Sons Ltd",
number = "12",

}

The eigenvalue spectrum of the Rayleigh equation for a plane shear layer. / Liou, William W.‐W; Morris, Philip John.

In: International Journal for Numerical Methods in Fluids, Vol. 15, No. 12, 01.01.1992, p. 1407-1415.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The eigenvalue spectrum of the Rayleigh equation for a plane shear layer

AU - Liou, William W.‐W

AU - Morris, Philip John

PY - 1992/1/1

Y1 - 1992/1/1

UR - http://www.scopus.com/inward/record.url?scp=0027007196&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027007196&partnerID=8YFLogxK

U2 - 10.1002/fld.1650151204

DO - 10.1002/fld.1650151204

M3 - Article

VL - 15

SP - 1407

EP - 1415

JO - International Journal for Numerical Methods in Fluids

JF - International Journal for Numerical Methods in Fluids

SN - 0271-2091

IS - 12

ER -